Levaquin Levaquin 500, Upper Abdomen, Acid Reflux, Malox, Loss of Appetite
Wow.....after reading so many of the stories here, I am immediately stopping my prescription. While visiting another state I was hospitalized with fever, extreme tremors, and after having a burning pain in my upper abdomen. Was immediately put on IV ... more »
Wow.....after reading so many of the stories here, I am immediately stopping my prescription. While visiting another state I was hospitalized with fever, extreme tremors, and after having a burning pain in my upper abdomen. Was immediately put on IV Levaquin while tests were being run. After 3 days of numerous blood tests, urine tests and 2 CT scans the doctors determined I had a blood infection and the bacteria was E-coli (but not the kind that comes from eating something???). No determination was made as to where the infection came from. During this time I experienced extreme diareah, headaches, insomnia, pain in my right shoulder, extreme heartburn, acid reflux and loss of appetite. All these symptoms were reported to the doctor and nursing staff, but no relief (except a dose of Malox and 2 Tylenol every 4 hours if I asked for it, which offered no relief). They wanted to do more tests but I finally checked myself out with the promise I would see a doctor when I returned home and get more testing. Could barely walk without assistance of my husband for the first hour but improved drastically a couple hours later. Had the first best night's sleep that night. Boarded the plane the next morning with a prescription for Levaquin 500 (11 pills) and took the first one on the plane and within 10 minutes felt a warm rush spread through the back of my throat and into my head. Felt extremely exhausted immediately. After arriving home I felt normal again and the best I had in 4 days. I took my 2nd pill the next afternoon at the same time of day and again felt the same symptoms and went from fully functioning to barely making it to the bed. After a 2 hour nap I arose and within another hour was feeling well and "normal" again. Went shopping for some necessities but found it extremely hard to make a decision on anything and came home with unnecessary items and not the things I needed. Slept well that night and woke up to feeling "normal" and energetic. Shampooed my carpet and cleaned house until time to take the pill. Again, severe fatigue, warm rush in the back of throat and chest pain within 10 minutes. I found this site while researching side effects and am scared to take any more of this stuff. Am still feeling the side effects 4 hours later and not bouncing back like last night. I will immediately stop these pills!!!!!! If the infection comes back I will deal with that in some other way. Good luck everyone and hang in there. I will tell everyone I know about this drug.